# SDR AWXA0000451

- Difficulty date: July 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 46,382 hours, 24,036 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: DWG654795253
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN DAMAGED.      REMOVED DAMAGED AREA IAW 737 SRM 51-40-02,   FABRICATED REPLACEMENT SKIN IAW 737 SRM 52-30-01, TREATED AND PRIMED SKIN IAW 737 SRM 51-20-01,  INSTALLED IAW SRM 51-40-02.
